Final probabilities for a random branching process with interaction of particles
Doklady Akademii Nauk, Tome 269 (1983) no. 6, pp. 1309-1312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_269_6_a6,
author = {A. V. Kalinkin},
title = {Final probabilities for a random branching process with interaction of particles},
journal = {Doklady Akademii Nauk},
pages = {1309--1312},
year = {1983},
volume = {269},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_269_6_a6/}
}
A. V. Kalinkin. Final probabilities for a random branching process with interaction of particles. Doklady Akademii Nauk, Tome 269 (1983) no. 6, pp. 1309-1312. http://geodesic.mathdoc.fr/item/DAN_1983_269_6_a6/